Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes tingling and numbness in body when having BP?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6316 Questions
HEllo, just woke up about 1 hour ago to my arms and legs and part of my lower face on both sides feeling like they have gone to sleep. I have been walking around and this does not go away. BP is 128/77 and pulse is 99. Last night went to a walk-in clinic due to non stop diarrhea. Told I had stomach virus. Was given IV fluids and one antibiotic, cephalosporins and had an allergic reactions (hives and extreme itching). THey gave me benedryl also through an IV. Reaction went away. Was given 2 tables of immodium. Diarrehea has seemed to stop. Very concerned about arms, legs and face still tingling as though I am being held tightly and limbs are going to sleep. Could this still be an allergic reaction? Still have the strong tingling on legs arms and face
Posted Fri, 3 Jan 2014 in Medicines and Side Effects
Answered by Dr. Vivek Chail 13 hours later
Brief Answer: Possibly due to dehydration and low electrolytes Detailed Answer: Hi XXXX, Thanks for writing in to us. Sorry to hear about your non-stop diarrhea and the problems you have been having since last night. You might be dehydrated and your electrolytes may be low. This can cause tingling and numbness in your body. Please rehydrate yourself as early possible by taking lots of fluids including fresh juices and oral rehydration solutions. Please protect yourself from cold weather. You may continue immodium for a day or two if you have hurried bowel movements. Regarding the antibiotics, pleas take note that you are allergic to cephalosporins and you may have to be given alternative medications from non cephalosporin groups like macrolides. Hope your query is answered. Do write back if you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor